Pacific Journal of Mathematics

Permutations, matrices, and generalized Young tableaux.

Donald E. Knuth

Article information

Source
Pacific J. Math., Volume 34, Number 3 (1970), 709-727.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971948

Mathematical Reviews number (MathSciNet)
MR0272654

Zentralblatt MATH identifier
0199.31901

Subjects
Primary: 05.30

Citation

Knuth, Donald E. Permutations, matrices, and generalized Young tableaux. Pacific J. Math. 34 (1970), no. 3, 709--727. https://projecteuclid.org/euclid.pjm/1102971948


Export citation

References

  • [1] Edward A. Bender, and Donald E. Knuth, Enumerationof plane partitions,J. Combinatorial Theory (to appear)
  • [2] Donald E. Knuth, The art of computer programming1 (Reading, Mass.: Addison- Wesley, 1968).
  • [3] D. E. Littlewood, Some properties of S-functions, Proc. London Math. Soc. (2) 40 (1936), 40-70.
  • [4] D. E. Littlewood, The theory of group characters, Oxford, 1940.
  • [5] G. de B. Robinson, On the representations of the symmetric group, Amer. J. Math. 60 (1938), 745-76069 (1947), 286-29870 (1948), 277-294.
  • [6] Daniel E. Rutherford, Substitutionalanalysis (New York : Hafner, 1968).
  • [7] C. Schensted, Longest increasing and decreasing subsequences, Canad. J. Math. 13 (1961), 179-191.
  • [8] M. P. Schtzenberger, Quelques remarques sur une construction de Schensted, Math. Scand. 12 (1963), 117-128.